Vol 80, No 4 (2009)
ARTICLES

open access

Page views 1044
Article views/downloads 736
Get Citation

Connect on Social Media

Connect on Social Media

Phalanges necrosis - a rare manifestation of “hand-foot” syndrome induced by gemcitabine used in the second – line therapy for progressive ovarian cancer. A case report

Janusz Emerich, Tomasz Milczek, Juliusz Kobierski, Karolina A. Gołka
Ginekol Pol 2009;80(4).

Abstract

Summary “Hand-foot” syndrome is a well-documented, dermatologic reaction after several chemotherapeutic agents with wild spectrum of symptoms. To the best of our knowledge, palmar-plantar erythrodysesthesia syndrome – presented as irreversible cytotoxic side effect induced by gemcitabine alone – has not been reported so far. We present a case of a patient with a history of peripheral sensory neuropathy who developed a painless finger necrosis caused by gemcitabine used in the second-line therapy for progressive ovary cancer.

Article available in PDF format

View PDF Download PDF file